Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A topological proof of the equivariant Dehn lemma


Author: Allan L. Edmonds
Journal: Trans. Amer. Math. Soc. 297 (1986), 605-615
MSC: Primary 57M35; Secondary 57N10, 57S17
MathSciNet review: 854087
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An elementary topological proof is given for a completely general version of the Equivariant Dehn Lemma, in the spirit of the original proof of the nonequivariant version due to C. D. Papakyriakopolous in 1957.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57M35, 57N10, 57S17

Retrieve articles in all journals with MSC: 57M35, 57N10, 57S17


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1986-0854087-X
PII: S 0002-9947(1986)0854087-X
Article copyright: © Copyright 1986 American Mathematical Society